Alert archive / North Dakota / Tornado Warnings in 2024
Tornado Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 2, 2024, 2:52 PM CDT for Stutsman County, North Dakota. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2024, 2:52 PM CDT (19:52 UTC)
- Expired
- Jun 2, 2024, 3:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Stutsman County, ND
The radar
The Bismarck radar (KBIS), 116 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:00 PM CDT | HAIL 1 | 1 W Woodworth, ND | Relayed through social media. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
955
WFUS53 KBIS 021952
TORBIS
NDC093-022015-
/O.NEW.KBIS.TO.W.0001.240602T1952Z-240602T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
252 PM CDT Sun Jun 2 2024
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Northwestern Stutsman County in southeastern North Dakota...
* Until 315 PM CDT.
* At 251 PM CDT, a confirmed tornado was located 5 miles south of
Woodworth, or 27 miles south of Carrington, moving northeast at 5
mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Stutsman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4700 9942 4710 9945 4722 9919 4701 9898
TIME...MOT...LOC 1951Z 237DEG 6KT 4706 9930
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
HAMILTON2 follow-up statements
083
WWUS53 KBIS 021957
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
257 PM CDT Sun Jun 2 2024
NDC093-022015-
/O.CON.KBIS.TO.W.0001.000000T0000Z-240602T2015Z/
Stutsman ND-
257 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN STUTSMAN COUNTY...
At 257 PM CDT, a confirmed tornado was located 5 miles south of
Woodworth, or 27 miles south of Carrington, moving northeast at 5
mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Stutsman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4700 9942 4710 9945 4722 9919 4701 9898
TIME...MOT...LOC 1957Z 239DEG 5KT 4707 9929
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
HAMILTON162
WWUS53 KBIS 022004 CCA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
304 PM CDT Sun Jun 2 2024
NDC093-022015-
/O.COR.KBIS.TO.W.0001.000000T0000Z-240602T2015Z/
Stutsman ND-
304 PM CDT Sun Jun 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN STUTSMAN COUNTY...
At 304 PM CDT, a confirmed tornado was located 5 miles southeast of
Woodworth, or 26 miles south of Carrington, moving east at 10 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Stutsman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4700 9942 4710 9945 4722 9919 4701 9898
TIME...MOT...LOC 1957Z 249DEG 7KT 4707 9929
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
HAMILTONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:31 PM CDT, 21 minutes earlier. Its key messages:
- Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible.
- Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week.
- Strong northwest winds are possible Tuesday through Thursday.
Area forecast discussion, Jun 2, 2:31 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 231 PM CDT Sun Jun 2 2024 .KEY MESSAGES... - Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible. - Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week. - Strong northwest winds are possible Tuesday through Thursday. && .MESOSCALE... Issued at 230 PM CDT Sun Jun 2 2024 The main focus for the development of severe convection through 4 PM CDT is over south central North Dakota. A broad inverted surface trough is analyzed extending north from low pressure in western/ north central South Dakota along and west of the Highway 83 corridor in North Dakota. Preliminary data from the 19Z KBIS RAOB shows effectively no SBCIN. Current satellite trends show a couple areas of agitated cu with some orphan anvils: a more prevalent line from southern Emmons through western Logan Counties and a secondary line from eastern Burleigh into northern Kidder Counties. Despite these current trends pointing toward robust convection with severe potential, mid to upper level forcing is lacking in the area of interest, with better forcing much farther west over western North Dakota unlikely to catch up. In fact, a storm was intensifying over eastern Slope County as of 125 PM MDT. If sustained updrafts are realized, the CAPE/shear parameter space supports severe storms, with large hail being the primary threat initially with discrete storms. && .DISCUSSION... Issued at 116 PM CDT Sun Jun 2 2024 An active upper level flow will remain over the Northern Plains through mid-week. Strong to severe convection today associated with an upper level impulse congruent with a surface boundary developing over central ND early this afternoon and moving to the east. Latest surface analysis shows a possible weak circulation near Bismarck with a warm front extending east into the James River Valley. On and off convection has been occurring in this area of warm advection all morning long, with a few stronger cells from time to time. One severe thunderstorms warning was issued associated with this activity in the past 30 minutes. Additional convection is situated from southwest through north central ND. This convection has not been as strong as of yet, but does look to be intensifying a bit within the past hour. There looks to be a shortwave around northwest ND at this time from the WV imagery, which seems reasonable given the recent uptick in convection. A special 19Z sounding will be released to help determine the extent of the erosion of CIN over the south central. In general, it looks like the potential for convection will continue over central ND as the surface trough becomes more established within an area of increasing instability and diminishing CIN with strong bulk shear already situated over the area. Initially if discrete convection can sustain itself, large hail looks to be the initial threat. Of course a local strong gust also can't be ruled out. We do think as we go through the afternoon, convection may develop into more of a linear form, with winds becoming the bigger threat. Whether or not this occurs by the time convection moves out of the forecast area, remains to be seen. After this wave moves through we get a brief break late tonight into Monday before another, stronger wave moves through the area. This wave will develop a closed upper level circulation over southern Canada with another strong impulse tracking eastward along the International Border through Montana and then lifting northeast into southeast Saskatchewan. At this time, the severe threat looks a bit limited, mainly due to the timing. The brunt of the forcing pushes through the local area late Monday night into early Tuesday, beyond the diurnal maxima for instability. However, think we could have a narrow window of opportunity for some strong to severe convection Monday evening. Currently SPC has the area within a general risk for thunderstorms. The CSU Machine learning probabilities does show a finger of higher probabilities extending from the eastern Dakotas, back into southwest ND. We'll have to continue to monitor as we get closer. On Tuesday, the upper low tracks form southern Saskatchewan into southern Manitoba. We could be dealing with ongoing showers and thunderstorms from overnight Monday into Tuesday morning, but by Tuesday afternoon, the strongest forcing will have moved to our east. Most of the forecast area would be within an unfavorable location for shower/thunderstorm activity. The far north may be close enough to the low for some shower activity. Depending on the eventual timing of this system the James River Valley could also see some potential afternoon shower/thunderstorm activity should the system slow a little. Currently though, the higher probabilities for convection remain east of the forecast area Tuesday afternoon. As we move through mid-week the upper low lingers a bit over southern Canada, keeping the forecast area within a favorable area for strong west to northwest winds Wednesday and possibly again on Thursday over eastern portions of the forecast area. We could eventually need wind highlights, especially Wednesday. The ECMWF SA page has a pretty strong signal (and increasing) for winds and wind gusts Wednesday across most of the forecast area. Then a weaker signal for the far northwest/north central into the JRV on Thursday. The potential for showers and thunderstorms does diminish quite a bit beyond Tuesday with just some lingering showers north and east on Wednesday, then dry conditions Wednesday evening and through the remainder of the forecast period. Temperatures through the period remain in the seasonable range with highs mostly in the 70s but with a few 80s possible Monday, then some 60s possible Tuesday through Friday. Lows generally in the 40s and lower 50s through the period. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1208 PM CDT Sun Jun 2 2024 Scattered showers and thunderstorms will track eastward across central North Dakota this afternoon and early evening. These storms will have the potential to produce MVFR-IFR visibilities in heavy rain, in addition to strong winds and large hail. The activity should exit the James River Valley by early evening. Thereafter unless we see an are of patchy fog, VFR conditions are expected through the rest of the 18Z TAF period. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Hollan DISCUSSION...TWH AVIATION...TWH
Hazardous weather outlook, Jun 2, 1:28 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 128 PM CDT Sun Jun 2 2024 NDZ001-002-009-010-017-018-031>033-040-041-043-044-031830- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope-Hettinger-Bowman-Adams- 128 PM CDT Sun Jun 2 2024 /1228 PM MDT Sun Jun 2 2024/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible early this afternoon. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong northwest winds are possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-031830- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 128 PM CDT Sun Jun 2 2024 /1228 PM MDT Sun Jun 2 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe storms will be possible today. Threats include large hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong northwest winds are possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and early evening.
In the hours before
Special weather statement, Jun 2, 9:27 AM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Bismarck ND
927 AM CDT Sun Jun 2 2024
NDZ037-021500-
Stutsman ND-
927 AM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN STUTSMAN COUNTY
THROUGH 1000 AM CDT...
At 926 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Gackle, or 24 miles southwest of Jamestown, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cleveland, Eldridge, and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4663 9902 4663 9906 4672 9933 4705 9920
4688 9872
TIME...MOT...LOC 1426Z 220DEG 22KT 4674 9915
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JONESSpecial weather statement, Jun 2, 9:55 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Bismarck ND
955 AM CDT Sun Jun 2 2024
NDZ019-021-021530-
Mercer ND-McLean ND-
955 AM CDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCLEAN AND CENTRAL
MERCER COUNTIES THROUGH 1030 AM CDT...
At 954 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Beulah, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah, Hazen, Zap, Golden Valley, Beulah Bay Recreation Area, Hazen
Bay Recreation Area, and Dakota Waters Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4729 10213 4762 10177 4743 10140 4724 10176
4723 10177 4714 10194
TIME...MOT...LOC 1454Z 232DEG 15KT 4738 10182
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JONESSpecial weather statement, Jun 2, 10:08 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1008 AM CDT Sun Jun 2 2024
NDZ036-037-021545-
Kidder ND-Stutsman ND-
1008 AM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIDDER AND CENTRAL
STUTSMAN COUNTIES THROUGH 1045 AM CDT...
At 1007 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Cleveland to 5 miles northwest
of Medina. Movement was north at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Medina, Buchanan, Cleveland, Pingree, Woodworth, Eldridge, Windsor,
Crystal Springs, and Chase Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4722 9861 4723 9940 4683 9954 4682 9881
TIME...MOT...LOC 1507Z 202DEG 18KT 4694 9893 4693 9940
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JONESSpecial weather statement, Jun 2, 12:30 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1230 PM CDT Sun Jun 2 2024
NDZ022-023-035>037-021800-
Wells ND-Kidder ND-Stutsman ND-Burleigh ND-Sheridan ND-
1230 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN WELLS...SOUTHEASTERN
SHERIDAN...NORTHERN KIDDER...NORTHEASTERN BURLEIGH AND NORTHWESTERN
STUTSMAN COUNTIES THROUGH 100 PM CDT...
At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Goodrich to 4 miles east of
Robinson. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hurdsfield, Pettibone, Robinson, Bowdon, Chaseley, and Lake Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4762 9985 4728 9917 4703 9967 4733 10029
TIME...MOT...LOC 1729Z 236DEG 25KT 4733 10012 4712 9970
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JONESSpecial weather statement, Jun 2, 1:18 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
118 PM CDT Sun Jun 2 2024
NDZ004-005-013-021845-
Bottineau ND-Rolette ND-Pierce ND-
118 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BOTTINEAU...
NORTHEASTERN PIERCE AND ROLETTE COUNTIES THROUGH 145 PM CDT...
At 118 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of International Peace Garden
to 7 miles northwest of Wolford. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rolla, Dunseith, Rolette, St. John, Wolford, International Peace
Garden, Belcourt, Shell Valley, Mylo, Overly, Turtle Mountain, Lake
Metigoshe State Park, Homen State Forest, Butte St. Paul State
Recreation Area, Agate, Pelican Point State Recreation Area, Thorne,
and Nanson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4890 9952 4873 9953 4872 9949 4852 9950
4847 9996 4897 10040 4900 10031 4900 9961
TIME...MOT...LOC 1818Z 247DEG 24KT 4892 10017 4855 9984
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JONESSpecial weather statement, Jun 2, 2:38 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Bismarck ND
138 PM MDT Sun Jun 2 2024
NDZ040-041-022015-
Hettinger ND-Slope ND-
138 PM MDT Sun Jun 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HETTINGER AND
NORTHEASTERN SLOPE COUNTIES THROUGH 215 PM MDT...
At 137 PM MDT, Doppler radar was tracking a strong thunderstorm near
New England, or 25 miles south of Dickinson, moving east at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
New England and Havelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4644 10305 4662 10306 4663 10301 4663 10268
4640 10268
TIME...MOT...LOC 1937Z 267DEG 17KT 4653 10295
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:45 AM CDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 2, 2:53 AM CDT | Special Weather Statement | BIS | Oliver | 37 min |
| Jun 2, 3:08 AM CDT | Special Weather Statement | BIS | McIntosh | 37 min |
| Jun 2, 3:17 AM CDT | Special Weather Statement | BIS | Sheridan | 28 min |
| Jun 2, 3:44 AM CDT | Special Weather Statement | BIS | Wells | 31 min |
| Jun 2, 3:47 AM CDT | Special Weather Statement | BIS | Ward | 28 min |
| Jun 2, 4:28 AM CDT | Special Weather Statement | BIS | Dickey | 32 min |
| Jun 2, 7:46 AM CDT | Special Weather Statement | BIS | Foster | 29 min |
| Jun 2, 9:15 AM CDT | Special Weather Statement | BIS | Dickey | 30 min |
| Jun 2, 9:27 AM CDT | Special Weather Statement | BIS | Stutsman | 33 min |
| Jun 2, 9:55 AM CDT | Special Weather Statement | BIS | Mercer | 35 min |
| Jun 2, 10:08 AM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jun 2, 12:30 PM CDT | Special Weather Statement | BIS | Wells | 30 min |
| Jun 2, 12:58 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 49 min |
| Jun 2, 1:18 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jun 2, 2:34 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 41 min |
| Jun 2, 2:38 PM CDT | Special Weather Statement | BIS | Hettinger | 37 min |
| Jun 2, 2:57 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 63 min |
| Jun 2, 3:00 PM CDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 2, 3:02 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 58 min |
| Jun 2, 3:09 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 43 min |
| Jun 2, 3:14 PM CDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jun 2, 3:21 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 54 min |
| Jun 2, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 44 min |
| Jun 2, 4:32 PM CDT | Special Weather Statement | BIS | Foster | 28 min |
| Jun 2, 4:36 PM CDT | Areal Flood Advisory | BIS | Stutsman | 6 hr |
| Jun 2, 5:00 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 2, 5:03 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jun 2, 5:13 PM CDT | Special Weather Statement | BIS | Kidder | 32 min |
| Jun 2, 5:29 PM CDT | Special Weather Statement | BIS | Logan, Stutsman | 31 min |
| Jun 2, 5:51 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 39 min |
| Jun 2, 6:03 PM CDT | Flash Flood Warning | BIS | Stutsman | 3 hr |
| Jun 2, 6:16 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 59 min |
| Jun 2, 6:25 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 50 min |
| Jun 2, 6:31 PM CDT | Areal Flood Advisory | BIS | Kidder, Logan, Stutsman | 4 hr |
| Jun 2, 6:38 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 33 min |
| Jun 2, 6:54 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 47 min |
Nearby
Tornado Warnings in North Dakota, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.